# SDR 96ZZZX3830

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300LH
- Make and model: Israel 1124
- Aircraft serial: 312
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Rod
- Part number: 3900009231288
- Condition: Corroded
- Location: Nlg Lt/Rt
- Part time: 5,950 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NLG CONTROL RODS LT AND RT, CORROSION.
